# SDR ASAA2024101153694

- Difficulty date: October 11, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 40,049 hours, 12,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750139
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H CARGO TRACK IS CRACKED AT STA 727I. GROUNDED - YES. REPAIRED CARGO TRACK IAW B737-900ER SRM 53-00-53-2R-3.
